MathSciNet Relay Station
MathSciNet bibliographic data
MR304667 (46 #3799) 30A78
Flett, T. M. The dual of an inequality of Hardy and Littlewood and some related inequalities. J. Math. Anal. Appl. 38 (1972), 746–765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement